Advanced Search
MyIDEAS: Login to save this article or follow this journal

Repeated games with public uncertain duration process

Contents:

Author Info

  • Abraham Neyman

    ()

  • Sylvain Sorin

    ()

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://hdl.handle.net/10.1007/s00182-009-0197-y
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal International Journal of Game Theory.

Volume (Year): 39 (2010)
Issue (Month): 1 (March)
Pages: 29-52

as in new window
Handle: RePEc:spr:jogath:v:39:y:2010:i:1:p:29-52

Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00182/index.htm

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords: Repeated games; Uncertain duration; Recursive formula; Asymptotic analysis; Stochastic games; Incomplete information;

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Mertens, J.-F. & Neyman, A., . "Stochastic games," CORE Discussion Papers RP -454, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  2. Abraham Neyman, 2009. "The Value Of Two-Person Zero-Sum Repeated Games with Incomplete Information and Uncertain Duration," Discussion Paper Series dp512, The Center for the Study of Rationality, Hebrew University, Jerusalem.
  3. Dinah Rosenberg & Eilon Solan & Nicolas Vieille, 2000. "Blackwell Optimality in Markov Decision Processes with Partial Observation," Discussion Papers 1292, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  4. Monderer, Dov & Sorin, Sylvain, 1993. "Asymptotic Properties in Dynamic Programming," International Journal of Game Theory, Springer, vol. 22(1), pages 1-11.
  5. Robert J. Aumann, 1995. "Repeated Games with Incomplete Information," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262011476, December.
  6. Jean-Francois Mertens & Abraham Neyman & Dinah Rosenberg, 2007. "Absorbing Games with Compact Action Spaces," Levine's Bibliography 843644000000000178, UCLA Department of Economics.
  7. Abraham Neyman, 2002. "Stochastic games: Existence of the MinMax," Discussion Paper Series dp295, The Center for the Study of Rationality, Hebrew University, Jerusalem.
  8. Mertens, J.-F., 1986. "Repeated games," CORE Discussion Papers 1986024, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  9. Abraham Neyman, 2009. "The Maximal Variation of Martingales of Probabilities and Repeated Games with Incomplete Information," Discussion Paper Series dp510, The Center for the Study of Rationality, Hebrew University, Jerusalem.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Abraham Neyman, 2012. "The value of two-person zero-sum repeated games with incomplete information and uncertain duration," International Journal of Game Theory, Springer, vol. 41(1), pages 195-207, February.
  2. Ehud Lehrer & Eilon Solan, 2003. "Zero-sum Dynamic Games and a Stochastic Variation of Ramsey Theorem," Discussion Papers 1375, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  3. Sylvain Sorin, 2011. "Zero-Sum Repeated Games: Recent Advances and New Links with Differential Games," Dynamic Games and Applications, Springer, vol. 1(1), pages 172-207, March.
  4. Abraham Neyman, 2009. "The Value Of Two-Person Zero-Sum Repeated Games with Incomplete Information and Uncertain Duration," Discussion Paper Series dp512, The Center for the Study of Rationality, Hebrew University, Jerusalem.
  5. Pierre Cardaliaguet & Rida Laraki & Sylvain Sorin, 2012. "A Continuous Time Approach for the Asymptotic Value in Two-Person Zero-Sum Repeated Games," Post-Print hal-00609476, HAL.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:39:y:2010:i:1:p:29-52. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.